Fixed Point Theory and Applications
Volume 2004 (2004), Issue 2, Pages 149-158

New versions of the Fan-Browder fixed point theorem and existence of economic equilibria

Sehie Park1,2

1National Academy of Sciences, Republic of Korea, Seoul 137–044, Korea
2Department of Mathematical Sciences, Seoul National University, Seoul 151-747, Korea

Received 18 August 2003

Copyright © 2004 Sehie Park. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We introduce a generalized form of the Fan-Browder fixed point theorem and apply to game-theoretic and economic equilibrium existence problem under the more generous restrictions. Consequently, we state some of recent results of Urai (2000) in more general and efficient forms.